# SDR AALA202209142467

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 21,309 hours, 9,523 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR IS DIFFICULT TO OPEN AND CLOSE IN FLIGHT. ON THE GROUND IT OPENS AND CLOSES NORMALLY. MAINTENANCE PERFORMED FLIGHT DECK DOOR ADJUSTMENT AND TEST PER AMM 52-10-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
